skin-hair-icon
Chronic hives and high IGE
Hello sir/ mam . My age is 22 ... I tested for allergy .. IGE test ... Which came 360 . I want to know that does paracetamol 500 causes hives and urticaria?
362 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Rarely it can Urticaria with raised IGE levels suggest internal allergic tendency Don’t worry It can be treated Consult with a dermatologist for a detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Very rarely.. for detailed information do direct online consultation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.